RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2005, Volume 405, Number 1, Pages 18–21 (Mi dan1098)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotically homogeneous generalized functions in a spherical representation and some applications

Yu.N.Drozhzhinov, B.I. Zav'yalov



Bibliographic databases:

Document Type: Article
UDC: 517.53

Linking options:
  • http://mi.mathnet.ru/eng/dan1098

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, B. I. Zavialov, “Generalized functions asymptotically homogeneous along special transformation groups”, Sb. Math., 200:6 (2009), 803–844  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Yu. N. Drozhzhinov, B. I. Zavyalov, “Asimptoticheski kvaziodnorodnye obobschennye funktsii v nachale koordinat”, Ufimsk. matem. zhurn., 1:4 (2009), 24–57  mathnet  zmath
    3. Yu. N. Drozhzhinov, B. I. Zavyalov, “Obobschennye funktsii, asimptoticheski odnorodnye vdol traektorii neustoichivogo vyrozhdennogo uzla”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 68–82  mathnet  crossref
    4. Yu. N. Drozhzhinov, B. I. Zavialov, “Distributions asymptotically homogeneous along the trajectories determined by one-parameter groups”, Izv. Math., 76:3 (2012), 466–516  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018